# SDR FDKA200705248

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT GUSSET, AT THE FLOOR LEVEL AND AT FRAME 62 (LAV GUSSET) IS CORRODED OUT OF LIMITS.  THE DAMAGED PART HAS BEEN REMOVED AND REPLACED.
